# SDR SIMA20120807002

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 22,127 hours, 20,767 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE MAIN DOOR MOUNTED EMERGENCY LIGHT INTERMITTENT.  AIRCRAFT REMOVED FROM SERVICE.    SECURED TERMINAL END ON LIGHT ASSEMBLY IAW WM 20-30-00.  OPS CHECKED GOOD.  AIRCRAFT RETUNED TO SERVICE.
